Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BUS8-0012-0005

Czasopismo

Commentationes Mathematicae

Tytuł artykułu

Approximation by bivariate Mazhar-Totik operators

Autorzy Wachnicki, E. 
Treść / Zawartość http://wydawnictwa.ptm.org.pl/index.php/commentationes-mathematicae/ http://www.staff.amu.edu.pl/~commath/
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The aim of this paper is to study a bivariate version of the operator investigated in [2], [4]. We shall present Voronovskaya type theorem and theorems giving a rate of convergence of this operator. Some applications for the limit problem are indicated.
Słowa kluczowe
EN positive linear operator   rate of convergence   Voronovskaya theorem   modulus of continuity   modulus of smoothness   mixed modulus of smoothness   limit problem  
Wydawca Polskie Towarzystwo Matematyczne
Czasopismo Commentationes Mathematicae
Rocznik 2010
Tom Vol. 50, [Z] 2
Strony 141--153
Opis fizyczny Bibliogr. 4 poz.
Twórcy
autor Wachnicki, E.
  • Institute of Mathematics, Pedagogical University ul. Podchorążych 2, 30-084 Kraków, Poland, euwachni@up.krakow.pl
Bibliografia
[1] W. Magnus and F. Oberhettinger, Formelen und S¨atz f¨ur die speziellen Funktionen der mathematischen Physik, Springer-Verlag, Berlin 1948.
[2] S. M. Mazhar and V. Totik, Approximation by modified Szász operators, Acta Sci. Math. (Szeged) 49 (1985), 257-269.
[3] A. F. Timan, Theory of Approximation of Functions of a Real Variable, Moscow 1960 [in Russian].
[4] E. Wachnicki, On generalized Mazhar-Totik operators, Demonstratio Math. 38.1 (2005), 143-151.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BUS8-0012-0005
Identyfikatory